Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

On the regularity theory of fully nonlinear parabolic equations


Author: Lihe Wang
Journal: Bull. Amer. Math. Soc. 22 (1990), 107-114
MSC (1985): Primary 35B65, 35K20
MathSciNet review: 999619
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 35B65, 35K20

Retrieve articles in all journals with MSC (1985): 35B65, 35K20


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1990-15854-9
PII: S 0273-0979(1990)15854-9